Asymptotic Behavior of Solutions of a Singular Emden–Fowler Equation
Differencialʹnye uravneniâ, Tome 41 (2005) no. 8, pp. 1122-1124
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_8_a13,
author = {Yu. Knezhevich-Milyanovich},
title = {Asymptotic {Behavior} of {Solutions} of a {Singular} {Emden{\textendash}Fowler} {Equation}},
journal = {Differencialʹnye uravneni\^a},
pages = {1122--1124},
year = {2005},
volume = {41},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_8_a13/}
}
Yu. Knezhevich-Milyanovich. Asymptotic Behavior of Solutions of a Singular Emden–Fowler Equation. Differencialʹnye uravneniâ, Tome 41 (2005) no. 8, pp. 1122-1124. http://geodesic.mathdoc.fr/item/DE_2005_41_8_a13/